JournalsrmiVol. 21, No. 1pp. 67–85

Weighted Sobolev-Lieb-Thirring inequalities

  • Kazuya Tachizawa

    Hokkaido University, Sapporo, Japan
Weighted Sobolev-Lieb-Thirring inequalities cover
Download PDF

Abstract

We give a weighted version of the Sobolev-Lieb-Thirring inequality for suborthonormal functions. In the proof of our result we use φ\varphi-transform of Frazier-Jawerth.

Cite this article

Kazuya Tachizawa, Weighted Sobolev-Lieb-Thirring inequalities. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 67–85

DOI 10.4171/RMI/415